MAUDE Adverse Event Report: ARTHREX, INC. PIN DRIVER ATTACHMENT 0.8-4.0 MM; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. PIN DRIVER ATTACHMENT 0.8-4.0 MM; POWERED SURG ORTHOPEDIC INSTR
Model Number PIN DRIVER ATTACHMENT 0.8-4.0 MM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems (b)(4) that an ar-600pd-3 pin driver attachment fell out with no affect to patient reported.This was discovered during a procedure, with no reported patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information was received on 3/27/2024: this was discovered during a tka procedure on (b)(6) 2024.The case was completed using another set with no delay or adverse effects on the patient.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-600pd-3 serial/batch number (b)(6) was received for investigation.The visual evaluation revealed that the insert fell out and the pin driver was missing.No functional testing was performed due to the damaged to the device.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
PIN DRIVER ATTACHMENT 0.8-4.0 MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19130088
Report Number1220246-2024-02104
Device Sequence Number6825736
Product Code HWE
UDI-Device Identifier00888867110977
UDI-Public00888867110977
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPIN DRIVER ATTACHMENT 0.8-4.0 MM
Device Catalogue NumberAR-600PD-3
Device Lot Number14937301
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer03/27/2024
07/29/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date05/02/2024
08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown